Skip to main content

Research Repository

Advanced Search

Infinite-Parameter ADHM Transform

Ward, Richard

Infinite-Parameter ADHM Transform Thumbnail


Richard Ward


The Atiyah–Drinfeld–Hitchin–Manin transform and its various generalizations are examples of nonlinear integral transforms between finite-dimensional moduli spaces. This note describes a natural infinite-dimensional generalization, where the transform becomes a map from boundary data to a family of solutions of the self-duality equations in a domain.


Ward, R. (2021). Infinite-Parameter ADHM Transform. The Quarterly Journal of Mathematics, 72(1-2), 407-415.

Journal Article Type Article
Acceptance Date Oct 20, 2020
Online Publication Date Nov 19, 2020
Publication Date 2021-06
Deposit Date Sep 15, 2020
Publicly Available Date Nov 19, 2021
Journal Quarterly Journal of Mathematics
Print ISSN 0033-5606
Electronic ISSN 1464-3847
Publisher Oxford University Press
Peer Reviewed Peer Reviewed
Volume 72
Issue 1-2
Article Number haaa054
Pages 407-415


Accepted Journal Article (143 Kb)

Copyright Statement
This is a pre-copyedited, author-produced PDF of an article accepted for publication in Quarterly journal of mathematics following peer review. The version of record Ward, Richard (2021). Infinite-Parameter ADHM Transform. Quarterly Journal of Mathematics 72(1-2): haaa054, 407-415. is available online at:

You might also like

Downloadable Citations